# SDR QR9R20220318001

- Difficulty date: March 18, 2022
- Submitted: March 18, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 06720029101
- Aircraft time: 3,397 hours
- System (JASC): 2200 · Auto Flight System
- Part: Gyro
- Part number: 43800100302
- Part serial: 1506126
- Condition: Illuminated
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BACKUP SAS CAUTION LIGHT ILLUMINATED IN FLIGHT. STAGEFIELD MECHANIC CONDUCTED AN AIRBUS RESET AND CAUTION WENT OUT. FLIGHT CONTINUED BUT CAUTION LIGHT RETURNED. REMOVED AND REPLACED FIBRE OPTIC GYRO IAW AMM 22-10-00, 4-5. T/F SUCCESSFULLY COMPLETED.
